# SDR ASAA2014051107769

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 27,535 hours, 8,210 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-40, TASK 803. STARTED APU SEVERAL TIMES WITH NO CURRENT 49-41012 FAULT.  FAULT CORRECTED IAW FIM.  CHECKED MAGNETIC DRAIN PLUG.  NO DEBRIS NOTED.  NO HISTORY ON CURRENT APU.
